MAUDE Adverse Event Report: INTEGRA - ACELL(COLUMBIA) GENTRIX SURGICAL MATRIX THICK 20 X 30 CM

INTEGRA - ACELL(COLUMBIA) GENTRIX SURGICAL MATRIX THICK 20 X 30 CM
Model Number PSMT2030
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a gentrix surgical matrix ripped during suture in multiple places.The matrix was used for an abdominal wall reconstruction.No patient injury was reported.
 
Additional Manufacturer Narrative
The gentrix surgical matrix was not returned for evaluation (as per customer, product not available); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
GENTRIX SURGICAL MATRIX THICK 20 X 30 CM
Common Device Name
GENTRIX
Manufacturer (Section D)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
6640 eli whitney drive
columbia MD
Manufacturer (Section G)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
columbia MD
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14219760
Report Number3005920706-2022-00004
Device Sequence Number17470017
Product Code FTM
UDI-Device Identifier00386190001561
UDI-Public00386190001561
Combination Product (Y/N)N
PMA/510(K) Number
K041140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSMT2030
Device Catalogue NumberPSMT2030
Device Lot Number025270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown